# SDR 95ZZZX3567

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124PS
- Make and model: Swrngn SA26AT
- Aircraft serial: T26135
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL REMOVAL IN PREPARATION FOR PAINT, A LOOSE BOLT WAS DISCOVERED AT THE RT OUTBOARD ELEVATOR ATTACH POINT.  INVESTIGATION REVEALED IN ADDITON TO BEING SEVERELY CORRODED, THE BOLT WAS THE WRONG LENGTH, THE WRONG P/N, AND THE NUT USED TO RETAIN THE BOLT WAS TOO LARGE AND WAS HELD ON ONLY BY THE REMNANT OF A COTTER PIN.  THIS INSTALLATION HAS EVIDENTLY BEEN IN SERVICE FOR A LONG PERIOD OF TIME.
